Parks, Joe M., Parr, Robert G. (1958) Theory of Separated Electron Pairs. The Journal of Chemical Physics, 28 (2) 335-345 doi:10.1063/1.1744119
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Theory of Separated Electron Pairs | ||
Journal | The Journal of Chemical Physics | ||
Authors | Parks, Joe M. | Author | |
Parr, Robert G. | Author | ||
Year | 1958 (February) | Volume | 28 |
Issue | 2 | ||
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.1744119 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 2018135 | Long-form Identifier | mindat:1:5:2018135:2 |
GUID | 0 | ||
Full Reference | Parks, Joe M., Parr, Robert G. (1958) Theory of Separated Electron Pairs. The Journal of Chemical Physics, 28 (2) 335-345 doi:10.1063/1.1744119 | ||
Plain Text | Parks, Joe M., Parr, Robert G. (1958) Theory of Separated Electron Pairs. The Journal of Chemical Physics, 28 (2) 335-345 doi:10.1063/1.1744119 | ||
In | (1958, February) The Journal of Chemical Physics Vol. 28 (2) AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |